DOI 10.1016/j.ajog.2004.12.089
Headache as a side effect of combination estrogen-progestin oral contraceptives: a systematic review.
Аннотация
OBJECTIVE
We conducted a 2-part systematic review of published studies to examine the evidence that combination oral contraceptives can aggravate or cause headache.
STUDY
DESIGN
We used trials with a control group to assess headache risk that was attributable to oral contraceptive use and prospective cohort trials to answer important clinical questions about the natural history and treatment response of headache that occurs with oral contraceptive use.
RESULTS
Because of differences in study populations, oral contraceptive formulations, trial end points and trial duration, it was not possible to pool data; but the evidence supports several conclusions. There is little indication that oral contraceptives have a clinically important effect on headache activity in most women.
CONCLUSION
Headache that occurs during early cycles of oral contraceptive use tends to improve or disappear with continued use. No evidence supports the common clinical practice of switching oral contraceptives to treat headache; however, manipulating the extent or duration of estrogen withdrawal may provide benefit.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.